On some computational Aspects of Equilibrium Business Cycle Theory
Jean-Pierre Danthine,
John B. Donaldson and
Rajnish Mehra
Cahiers de Recherches Economiques du Département d'économie from Université de Lausanne, Faculté des HEC, Département d’économie
Keywords: business cycles; macroeconomics (search for similar items in EconPapers)
Pages: 32 pages
Date: 1988-10
References: Add references at CitEc
Citations: View citations in EconPapers (4)
Published in Journal of Economic Dynamics and Control, No 13, 1989, pp. 449-470
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
Journal Article: On some computational aspects of equilibrium business cycle theory (1989) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:lau:crdeep:8810
Access Statistics for this paper
More papers in Cahiers de Recherches Economiques du Département d'économie from Université de Lausanne, Faculté des HEC, Département d’économie Université de Lausanne, Faculté des HEC, Département d’économie, Internef, CH-1015 Lausanne. Contact information at EDIRC.
Bibliographic data for series maintained by Christina Seld ().